# SDR SCNA20230815208

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 65,139 hours, 29,793 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 81151 NRC00002: #3 BRAKE WAS WRITTEN UP BY FLIGHT CREW AS READING 8.6  INSPECTION OF BRAKE FOUND IT GLOWING RED AND STARTED ON FIRE. - - - RESOLUTION: (IN PROGRESS)
